Coset cayley digraph structures

Anil Kumar V, Parameswaran Ashok Nair

Abstract


In this paper, we generalize the results in [9] to produce a new classes of Cayley digraph structures induced by groups.

Full Text: PDF

How to Cite this Article:

Anil Kumar V, Parameswaran Ashok Nair, Coset cayley digraph structures, Journal of Mathematical and Computational Science, Vol 2, No 6 (2012), 1766-1784

Copyright © 2012 Anil Kumar V, Parameswaran Ashok Nair. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS